Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A conjecture of Ore on chains in partially ordered sets


Author: Saunders MacLane
Journal: Bull. Amer. Math. Soc. 49 (1943), 567-568
DOI: https://doi.org/10.1090/S0002-9904-1943-07972-4
This work is cited by: Bull. Amer. Math. Soc., Volume 49, Number 8 (1943), 558--566
MathSciNet review: 0009018
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07972-4